On the correspondence between arithmetic theories and propositional proof systems - a survey

Beyersdorff, O (2009) On the correspondence between arithmetic theories and propositional proof systems - a survey. Mathamatical Logic Quarterly, 55 (2). 116 - 137 . ISSN 0942-5616

Abstract

Metadata

Authors/Creators:
  • Beyersdorff, O
Copyright, Publisher and Additional Information: © 2009, Wiley-VCH-Verlag. This is an author produced version of a paper published in Mathamatical Logic Quarterly. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Bounded arithmetic, propositional proof systems, extended Frege systems, propositional translations, logical closure properties
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 13 Aug 2012 09:00
Last Modified: 25 Oct 2016 10:54
Published Version: http://dx.doi.org/10.1002/malq.200710069
Status: Published
Publisher: Wiley-VCH Berlin
Identification Number: https://doi.org/10.1002/malq.200710069

Download

Filename: bound_ar_journal.pdf

Share / Export

Statistics